Yes, the painful Aquamid injections - and do your research re- adverse reactions. They can happen spontaneously weeks, months or years later. I will never use Aquamid again.
Article re adverse reactions to Aquamid: written by Dr Christensen, Senior Pathologist Rigshospitalet, Copenhagen Denmark (near where Aquamid is manufactured)
Please ignore typo in web...
There have been many adverse reactions to Aquamid. Just Google http://www.slideshare.net/Skinovate/aquamid
Hi K - thank you for taking the trouble to share your story. I totally sympatise. I have been going through a similar experience thus past four months. Inflammations, disfiguring abscesses, pus and inffections, itchy red skin; can't...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.